MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D DEHP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D DEHP; INTRAVASCULAR ADMINISTRATION SET
Model Number 2200-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Fda device problem code: 1354.Fda patient problem code: 2199.
 
Event or Problem Description
It was reported that as lvp 20d dehp leaked.The following information was provided by the initial reporter: material no: 2200-0500 batch no: 17017286 it was reported that there was an incident/s with defective alaris tubing.
 
Event or Problem Description
It was reported that as lvp 20d dehp leaked.The following information was provided by the initial reporter: material no: 2200-0500 batch no: 17017286.It was reported that there was an incident/s with defective alaris tubing.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval?: yes.D.10.Returned to manufacturer on: 1/6/2021.H.6.Investigation: one sample was received for quality investigation.The customer complaint of tubing defective / damaged could not be verified upon investigation of the sample.The sample and the packaging was investigated and no defects or damages were identified.The sample was then primed and a simulated infusion was conducted at a rate of 125 ml/hr.No leaks, air-in-line or occlusions were observed during testing.A device history record review for model 2200-0500 lot number 17017286 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A root cause could not established because the failure mode could not be verified.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of tubing defective / damaged with lot #17017286 regarding item #2200-0500.H3 other text : see h.10.

Brand Name
AS LVP 20D DEHP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11092807
Report Number9616066-2020-20688
Device Sequence Number13622362
Product Code FPA
UDI-Device Identifier37613203012646
UDI-Public37613203012646
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K931173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/24/2020
Device Model Number2200-0500
Device Catalogue Number2200-0500
Device Lot Number17017286
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date12/29/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1